MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10067-011-1704-7

Медицинская библиотека · Clinical rheumatology · 2011

Development of sarcoidosis 6-month post discontinuation of etanercept: coincidence or real association?

Haroon Muhammad, Ryan John G, Harney Sinead

Клинический случайСтатьяПеревод в очереди

Аннотация

There have been numerous reports of granulomatous diseases developing in patients receiving anti-tumour necrosis factor (TNF) therapy. Herein, we report a patient who developed sarcoidosis 6 months after discontinuation of etanercept. To date, all reported cases have occurred in patients undergoing ongoing treatment with TNF blockers with resolution on its discontinuation. A 47-year-old man was diagnosed with seropositive rheumatoid arthritis (RA) in 2003. He was initially treated with methotrexate and corticosteroids. In 2005, adalimumab was added due to ongoing disease activity. However, he had persistent low-grade synovitis of bilateral wrist joints and remained oral glucocorticoids dependent. In October 2008, adalimumab was switched to etanercept with marginal benefit; however, etanercept was continued until March 2009. Rituximab was discontinued due to an immediate allergic reaction. In September 2009, he developed bilateral ankle synovitis with erythema nodosum. Further investigations (chest X-ray and CT scan of thorax) revealed new development of bilateral hilar lymphadenopathy and interstitial nodular changes typical of sarcoidosis. His baseline therapy of methotrexate was continued. His recent repeat chest X-ray and CT scan of thorax (March 2010) has shown significant spontaneous resolution of his mediastinal lymphadenopathy and pulmonary nodules. Apart from the initial brief course of NSAIDs, his sarcoidosis resolved spontaneously without requiring any further therapy. For his rheumatoid arthritis, he has been recently commenced on abatacept and his baseline therapy of methotrexate has been continued. It remains speculative as to whether the concurrence of RA and sarcoidosis is purely serendipitous, or is related to an immunodysregulatory state attributable to TNF blockade.

Для цитирования: Haroon Muhammad, Ryan John G, Harney Sinead. Development of sarcoidosis 6-month post discontinuation of etanercept: coincidence or real association?. Clinical rheumatology. 2011. DOI: 10.1007/s10067-011-1704-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.